# SDR MWEA010451

- Difficulty date: March 28, 2001
- Submitted: March 28, 2001
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- Aircraft time: 46,523 hours, 34,339 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 595468827
- Condition: Cracked
- Location: Window Belt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STEEL DOUBLER PART NUMBER 575468827 ON INSIDE SURFACE OF OUTER WINDOW RETAINER LEFT SIDE IS CRACKED, DOUBLER IS LOCATED AT STATION Y128 AT UPPER AFT CORNER OF CLEARVIEW WINDOW FRAME.   REMOVED CRACKED DOUBLER, FABRICATED AND INSTALLED NEW DOUBLER.
